MAUDE Adverse Event Report: ARTHREX INC. STANDARD PROCEDURE PACK; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX INC. STANDARD PROCEDURE PACK; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number ST6100
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The cause of the event could not be determined from the information available and without device evaluation.The device history record review revealed nothing relevant to the event.If the device is returned and additional information is obtained, a follow-up report will be submitted.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was discovered during monthly maude review that a facility had reported the following incident: "patient was undergoing surgery, on (b)(6) 2018, for displaced fracture of lateral malleolus of left fibula.While surgeon was using a reamer to ream the fibular nail the drill bit embedded into the bone and was unrecoverable after several attempts.Surgeon left it in the bone.Patient has recovered with no long term effects noted." maude report does not contain facility or reporter's name or contact information.No follow up possible.

Brand Name
STANDARD PROCEDURE PACK
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7600211
Report Number1220246-2018-00231
Device Sequence Number1897678
Product Code HSB
UDI-Device Identifier00816988011989
UDI-Public00816988011989
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2019
Device Catalogue NumberST6100
Device Lot NumberA091017-05
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;